Volume 3,2010

Issue 1 [3 research articles and 1 Ph.D. Thesis]

Harutyunyan, Gohar An example on asymptotic on manifolds with corners.
Volume 3 (2010), Issue 1, pp. 1-13.

Liu, Shitian and Zhang, Runshi On injectors of finite groups.
Volume 3 (2010), Issue 1, pp. 14-21.

Samko, N. Note on Matuzsewska-Orlich indices and Zygmund inequalities.
Volume 3 (2010), Issue 1, pp. 22-31.

Sargsyan, Artsrun Nonlinear approximation with respect to the Faber-Shauder system and greedy algorithm. (in Russian). Ph.D. Thesis, Russian-Armenian (Slavic) University.
Volume 3 (2010), Issue 1, 69 pages.